# SDR SCNA20251119443

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 69,472 hours, 31,161 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND FUMES IN CABIN WHEN PACKS SELECTED ON. DUCT PRESSURE 10 PSI. DUCT SUPPLY TEMP 120.  FOLLOWED FIM 21-00 TASK 806, INSPECTED APU FOR OVER SERVICING AND OIL CONTAMINATION IN THE BLEED AIR SYSTEM AND FOUND NO CONTAMINATION OF OVER SERVICING. INSPECTED LH AND RH PACK SYSTEMS FOR OIL CONTAMINATION AND FOUND NONE. INSPECTED
